See Alike in...

Alike App

Browser

Owlstoe

420d

I take 6 pills in the morning and struggle with nausea from taking them. I have been advised to eat two servings of protein for breakfast(so a rather large breakfast) and then wait 30minutes and then take my medications. I am not a breakfast person and often have no appetite in the morning but still have to take my medication on time. I want to know who else is on many medications and struggles to eat enough food to take those medications. What do you do? What do you eat that is small but is enough to help you not be nauseous from the medication?

    • Coppers

      411d

      I can't eat Dinner but I take 19 tablets in the morning and 2 injections but manage to eat otherwise I too feel sick. Its also important to no lay down until 30 minutes after taking them.and if possible do it with d large glass of water

    • FTW

      412d

      I drink apple juice, for upset stomach. It helps keep thr pills down.

      • CSweet94

        411d

        @FTW my bf does the exact same thing!

    • CSweet94

      415d

      I never eat breakfast yet I take 6 pills as well, instead I have learned where on my tongue to place my medicine so that it doesn’t reach where my gag reflex is or else I’ll just 🤮 and lose my pills. Have you tried placing your meds closer to the front of your tongue? You can taste the pills more sometimes but I’ve noticed that better that placing them on the middle or back of my tongue.

      • Owlstoe

        412d

        @CSweet94 I don’t have a problem with my gag reflex, my stomach just cannot handle the dose of medication I put in it. I find salt helps though

        • CSweet94

          411d

          @Owlstoe like eating plain table salt??? Or like eating salty foods???

      • Owlstoe

        412d

        @CSweet94 that is very interesting

    • beingnotseeming

      420d

      Peanut butter toast is my go to. Sometimes dry cereal like cheerios or some oatmeal

      • Owlstoe

        420d

        @beingnotseeming thank you! I’ll have to give Cheerios a try next!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion